# SDR AALA202011209025

- Difficulty date: November 9, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANANCE.  FOUND CORROSION LOWER SILL AT STGR 23L AND AT LEVEL FR 68 AT AFT GALLEY AREA, MEASURING L: 1.003 INCH, W: 0.875 INCH D: 0.030 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL, REF SRM 53-41-14-300-001 PRINCIPLE 5.
